# SDR DALA2019122703561

- Difficulty date: December 19, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 50,958 hours, 35,192 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, MAINTENANCE FOUND THAT PANEL 330KB WAS MISSING. MAINTENANCE INSTALLED A NEW PANEL (MPN 5910412-151) IAW AMM 06-33.
